# SDR FDEA202010172546

- Difficulty date: October 17, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 313T33101157
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBOARD FWD END OF PANEL 437BL BRACKET CRACKED.  REMOVED AND REPLACED BRACKET ON THE NR 1 PYLON FWD END OF PANEL 437BL, PER B DWG 313T3310.
